MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ
Model Number C0R83
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event product was returned for evaluation.Upon inspection, engineering noted a missing portion on the septum.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.The root cause of the event is likely due to instruments.As stated in the instructions for use (ifu), "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." although the exact root cause could not be confirmed, applied medical has opened a corrective and preventative action (capa) to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.This report represents the initial and final report.Based on the description of air leakage during initial intake of the complaint, the event was not reported as it was unlikely to cause or contribute to death or serious injury.After engineering performed their evaluation, the event is now deemed reportable.
 
Event or Problem Description
Gastrectomy - "client set up this device into patient body and then it is air leak." additional information received via email from distributor on september 7, 2016 the user does not know which instruments were introduced.There was an instrument at the time of leakage, but when they exchange the other c0r83 that is normal.The incision site was not larger than normal.Patient status: "fine".

Brand Name
C0R83, 12X60 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6237370
Report Number2027111-2016-00923
Device Sequence Number998243
Product Code GCJ
UDI-Device Identifier00607915116668
UDI-Public(01)00607915116668(17)180428(30)01(10)1245060
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/28/2018
Device Model NumberC0R83
Device Catalogue Number101218501
Device Lot Number1245060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1